MAUDE Adverse Event Report: ANGELINI PHARMA INC. EXSEPT PLUS; NON-STERILE WOUND IRRIGATION SOLUTION, ANTIMICROBIAL

ANGELINI PHARMA INC. EXSEPT PLUS; NON-STERILE WOUND IRRIGATION SOLUTION, ANTIMICROBIAL
Model Number 500ML
Health Effect - Clinical Code Skin Discoloration (2074)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User contacted manufacturer to discuss about a possible complaint involving exsept plus.Patient stated to be new to peritoneal dialysis and that she is been using the product for about 3 months.At a visit to the doctor for another reason, her son noticed darkening of the skin around the region in which she applies the product.Patient stated that she does not use any other product in the area and is careful in not getting the region wet.Patient does not have any other symptom.Region is not sensitive to the touch or painful.
 
Event or Problem Description
(b)(6) is new on peritoneal dialysis.(b)(6) started using the product on (b)(6) 2017.Since initiation, (b)(6) observed darkening of the skin of the region in which the product is used.(b)(6) does not believe to be allergic to sodium hypochlorite.

Brand Name
EXSEPT PLUS
Common Device Name
NON-STERILE WOUND IRRIGATION SOLUTION, ANTIMICROBIAL
Manufacturer (Section D)
ANGELINI PHARMA INC.
8322 helgerman ct
gaithersburg MD 20877 4103
MDR Report Key6966379
Report Number3001239013-2017-00008
Device Sequence Number16514846
Product Code FQH
UDI-Device Identifier00898021000075
UDI-Public00898021000075
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K082858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2019
Device Model Number500ML
Device Catalogue Number15117
Device Lot Number0284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR